Last night I was riding in a car with my cousin. She was telling me about an episode her daughter had; the more she talked the sicker I felt. I said, "please stop talking about it. I was crowded in the middle front seat; I layed my head over in her lap and passed completely out. My husband did not even react much because he has seen me do this many times. My cousin told me the doctor told her it was vaso-vagel ...
So tonight I am searching the Web and come up with this site. I am 54 years old and have lived with this since the first time at 3 years old. I gave up on ever having a name for it or help for it, but resigned myself that people surely thought I was crazy when this happened. I have had this happen many, many times, but more than that I have worried about this happening at virtually every event I have ever gone to.
I am amazed to have a name for it instead of "it's all in your head" as I have been told many times. I will be writing again I am sure. I began to think I was the only person with this as I never ran across anyone else with it.
Thank you...for letting me know I am not crazy.
Re: BM and vasovagal
Ebstein Bar virus, Deep vein thrombosis, memory loss and proamatine treatment.
About 2 years ago I was having fever for about 7 months felt very fatigued, feeling as though I needed to lay flat when I had to stand or sit for long periods of time. I was initially diagnosed with Ebstein Bar virus(EBV)(mono) and later was diagnosed with neuro cardiogenic syncope (vasovagal). Since all of this I have experienced real problems with my memory. I have trouble remembering recent conversations and finding simple words that used to come quickly. I have been put on Pro-amatine for the syncope but my memory is still a problem. Has anyone else experienced any problems with their memory? Had EBV? I also just ended up with a blood clot in my leg recently (deep vein thrombosis). My vascular surgeon wonders if the pro-amatine could be a contributor. Anyone else had any of these things happen to them? Anyone on pro-amatine?
This web site is not a substitute for a thorough medical evaluation and diagnosis of your vaso-vagal type symptoms. Medical treatment and diagnosis is the only acceptable initial response to these serious symptoms since they might present from any number of life threatening and treatable illnesses. It is for you and your physician to rule out more serious illnesses; Please don't use this online forum as an alternative to getting responsible medical attention and being under the care of a physician for the duration of any unknown, suspected or dangerous vaso-vagal syndrome symptoms.
Last changed: June 22, 2007
Copyright 1998-2007 John J. Herr, Ph.D. Please send comments to firstname.lastname@example.org